# SDR UIEA01076

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 65B017121
- Condition: Cracked
- Location: Bs 380
- Part time: 73,880 hours, 15,217 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIN FOUND FRAME WEB CRACKED AT BS 380 FROM STRINGER 23L CUTOUT.  TRIMMED AWAY CRACKED AREA.  FABRICATED REPLACEMENT DOUBLER AND TWO ANGLES.  INSTALLED PER STANDARD PRACTICES.  CONTINUE CURRENT INSPECTION REQUIREMENTS PER SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
